Swisscubing Mental Breakdown 2018
- Jan 6 - 7, 2018
- Ecublens, Switzerland
- CO, 1015 Lausanne, Schweiz
Room to be determined
- Organization team
- WCA Delegate
- Reto Bubendorf
- Download all the competition's details as PDF .
La salle exacte sera annoncée à tous les compétiteurs quelques jours avant l'évènement.
Un compétiteur qui s'inscrit et ne vient pas à la compétition (sans nous l'annoncer à l'avance) devra payer des frais supplémentaires à sa prochaine compétition en Suisse.
The room will be announced to all competitors a few days before the competition.
A competitor who registers and doesn't show up at the competition will have to pay that registration fee at his next competition in Switzerland.
- Registration period
Online registration opened and closed .
- Registration requirements
This competition is over, click here to display the registration requirements it used.
|3x3x3 Blindfolded||Arthur Garcin||31.79||DNF||France||31.79||DNF||DNF|
|3x3x3 Fewest Moves||Reto Bubendorf||25||28.00||NR||Finland||31||25||28|
|4x4x4 Blindfolded||Oleg Gritsenko||3:43.99||4:02.55||Russia||4:25.98||3:57.69||3:43.99|
|5x5x5 Blindfolded||István Kocza||14:32.00||DNF||Hungary||DNF||14:32.00||DNF|
|3x3x3 Multi-Blind||Oleg Gritsenko||17/17 52:20||Russia||15/17 52:56||17/17 52:20||18/19 53:43|
|3x3x3 Blindfolded||First round||Bo3||20:00.00 cumulative *||Top 75% advance to next round|
|Final||Bo3||15:00.00 cumulative *|
|3x3x3 Fewest Moves||First round||Mo3||1 hour||Top 75% advance to next round|
|4x4x4 Blindfolded||First round||Bo3||1:00:00.00 cumulative *||Top 75% advance to next round|
|Final||Bo3||45:00.00 cumulative *|
|5x5x5 Blindfolded||Final||Bo3||1:40:00.00 cumulative *|
|3x3x3 Multi-Blind||Final||Bo3||10:00.00 per cube, up to 60:00.00|
You are viewing the schedule for the venue EPFL.
The schedule is displayed in the timezone Europe/Zurich.
Schedule for Saturday (January 06, 2018)
Schedule for Sunday (January 07, 2018)
The following events will be held :
3x3x3 fewest moves (2 rounds, 3 attempts each)
3x3x3 blindfolded (3 rounds)
4x4x4 blindfolded (2 rounds)
5x5x5 blindfolded (1 round)
3x3x3 multi-blindfolded (1 round, 3 attempts)
|08:45 - 09:00||Registration|
|09:00 - 10:00||3x3x3 fewest moves||First Round - Attempt 1||75 %||Mo3||1 hour|
|10:00 - 11:15||3x3x3 multi-blindfolded||Final Round - Attempt 1||-||Bo3||1 hour|
|11:15 - 12:30||4x4x4 blindfolded||First Round||75 %||Bo3||1 hour cumulative|
|12:30 - 14:00||Lunch|
|14:00 - 15:00||3x3x3 fewest moves||First Round - Attempt 2||75 %||Mo3||1 hour|
|15:00 - 17:00||5x5x5 blindfolded||Final Round||-||Bo3||1 hour 40 min cumulative|
|17:00 - 18:15||3x3x3 multi-blindfolded||Final Round - Attempt 2||-||Bo3||1 hour|
|18:15 - 19:15||3x3x3 fewest moves||First Round - Attempt 3||75 %||Mo3||1 hour|
|09:00 - 10:00||3x3x3 fewest moves||Final Round - Attempt 1||-||Mo3||1 hour|
|10:00 - 11:15||3x3x3 multi-blindfolded||Final Round - Attempt 3||-||Bo3||1 hour|
|11:15 - 12:15||3x3x3 blindfolded||First Round||75 %||Bo3||20 min cumulative|
|12:15 - 13:15||Lunch|
|13:15 - 14:15||3x3x3 fewest moves||Final Round - Attempt 2||-||Mo3||1 hour|
|14:15 - 15:00||3x3x3 blindfolded||Second Round||75 %||Bo3||15 min cumulative|
|15:00 - 16:00||4x4x4 blindfolded||Final Round||-||Bo3||45 min cumulative|
|16:00 - 17:00||3x3x3 fewest moves||Final Round - Attempt 3||-||Mo3||1 hour|
|17:00 - 17:30||3x3x3 blindfolded||Final Round||-||Bo3||15 min cumulative|
It is very important that all the participants have studied the regulations in detail to ensure a flawless process of the competition.
Note that only a few events will be held at this competition : fewest moves and blindfolded events.
Be aware about the official notation of the fewest moves event, in order to avoid a "did not finish" !
Any puzzle brand may be used during the competition, as long as it complies with the WCA regulations (no logos or worn-out stickers in blindfolded events).
Swisscubing Mental Breakdown 2018 is a Speedsolving competition organised by Swisscubing and delegated by Reto Bubendorf.
For questions or information please e-mail to email@example.com.
With this competition we'd like to give local competitors a chance to compete in events that don't occur that often, especially blind events.
We also warmly invite competitors who come from abroad to give this event an exciting international mixture.
Results of the championship will be added to the official WCA World Rankings.
May the Cube be with you !
Ecublens is located in south-western Switzerland, near Lausanne.
Travel by car:
10 minutes from Lausanne, 1 hour from Geneva and Bern, 2 hours from Basel, Zurich and Lyon.
Travel by public transport:
The EPFL has a stop on the metro line 1, it is also accessible using bus.
From Lausanne : you should change metro line at "Flon".
From Renens : the metro goes directly to the EPFL.
From Morges : the bus goes directly to the EPFL.
The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.